Levaquin Antibiotic and Blood Sugar

rated by 0 users
This post has 0 Replies | 1 Follower

Not Ranked
Posts 1
StuNJ Posted: Fri, Jun 27 2014 3:37 PM
Hi,
I'm a long time (46th year) Diabetic with a request for any information you might have on whether the antibiotic -
Levaquin - can have long term effects on blood glucose levels.

I understand completely that you cannot diagnose patients remotely; and, I would not ask you to do so. I ask this specific question because as a diligent test taker and experienced pump user I'm trying to figure out the genesis of wild (high) blood sugar swings I've had in the past three weeks... which began during the middle of a 10-day course of Levaquin. [FYI: My pump is fairly new, and, it appears to be functioning perfectly.]

[Note: I've also had other changes that have taken place in this same time frame, including: higher pulse rates;  and, enormous volumes of nighttime urination -- which did NOT correlate with times of high BG readings. The fluid loss has lead to dehydration and passing out from low blood pressure.]

Thanks for any information you may have re:
Levaquin's impact on blood glucose control.

Regards,
Stu
Page 1 of 1 (1 items) | RSS